# SDR HNAA2011021500024

- Difficulty date: February 7, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 56,101 hours, 62,209 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING CAUTION LIGHT ILLUMINATED AFTER GEAR RETRACTION.  REMAINED ON AFTER NOSE WHEEL STEERING SWITCH CYCLED.  RAN NOSE WHEEL STEERING ON GROUND AND ON JACKS, OK FOR SERVICE.  NO DISCREPANCIES NOTED.  CYCLED GEAR SEVERAL TIMES, OK FOR SERVICE.
